Effexor Withdrawal Effects


Tuesday, Mar 22, 2005

Effexor Withdrawal Effects

Posted by Deb on 05/09/03 at 03:18 PM

[Reply to This Post]
[Return to RoundTable]

Yes, I have the same withdrawal symtom, and based on my experience last week going down to the next levels — 37.5, and then half of that — unfortunately, it will get worse. As you transition to the next lower dose, it will begin to affect your emotional stability. Please warn your friends /boss/ family, etc. that you will be highly reactive, easily angered or tearfully grateful, or depressed or anxious, and this list goes on. The dizziness comes and goes depending on whether your system can work with the small amount you’re going to.

My psych. told me that “any amount”” of Effexor will stave off the withdrawal. Well, he’s only partly right. The deal is, the swaying kind of dizziness is just the beginning. As soon as you remove the drug completely, you feel much worse. Have your doctor give you Prozac or something to help you get through this because it’s pretty unbearable.